# SDR ASAA2021112636707

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 30,319 hours, 9,635 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, PACK LIGHT CAME ON WITH MASTER CAUTION RECALL. EXTINGUISHED WHEN MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE. #2 CONTROLLER SHOWED FAULT FOR SRADA EXIT. FAULT CLEARED. REACCOMPLISHED BITE. NO FAULTS NOTED. OK FOR SERVICE.
